Zoloft and abdominal pains?
- 30 Oct 2013 by Anonymous
- zoloft, pain, gerd, abdominal pain, stomach
I been on zoloft for a few days and last night got a severe upper stomach ache which lasted about 5 minutes but today my stomach is still hurting and have heartburn. I only ate pasta and chicken. Does anyone else have these side effects and do they get better? Stomach pain is intense and also have lots of gas.
Added 30 Oct 2013:
The pain started immediately after I ate. And today I have constipation. The pain in located in the center of my stomach about 5 inches above my belly button.
30 Oct 2013
Gas is common. Have you gotten constipated from it? That's common too, but it can be managed. If you take simethicone tablets (gas-x etc) it will help the gas. Make sure you're drinking plenty of water.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on protonix 40mg for my GERD for a month before my first dose ran out. For a week after that, I felt fine. Now the stomach pains are back, ...
1 answer • 23 Mar 2013
I have been getting really bad stomach pains and diarrhoea for the past 2-3 weeks. I Always get stomach pains literally minutes after I have eaten. I ...
1 answer • 11 Feb 2014
I have been having stomach pains for a month Now. I went to the ER and they told me I had chronic indigestion. However, everytime I eat, I get ...
3 answers • 17 Oct 2014
My doc recently switched me from Paxil to Zoloft. Since I started it, I've had a lot of stomach upset and abdominal pain. Is this common? Also- ...
1 answer • 22 Mar 2015
the past few days, my stomach has been receiving sharp pains, i been bloating as well. my stomach has never been like this before. during the day, ...
1 answer • 13 Jun 2015